# SDR SWAA2024071611564

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON POWER SUPPLY UNIT M1670 AT PASSENGER CABIN 1 E/A. 2024-345852<[01] REPLACED EMERGENCY POWER SUPPLY BATTERY M1670 AND PERFORMED TEST IAW B737-700 AMM 33-51-06-960-805. TEST IS OK.;[02] CERTIFIED WORK PERFORMED.
